# SDR 96ZZZX1327

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705H
- Make and model: Bell 212
- Aircraft serial: 35088
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 40008310105
- Condition: Inoperative
- Location: Radar
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR TRANSCEIVER SEARCH 3 INOPERATIVE.
